# SDR TWAA0006416

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, CABIN FLOOR PANEL 15 WAS CORRODED.  FABRICATED NEW FLOOR PANEL PER SPM 6-70-01, PARAGRAPH 2.  TREATED AND PRIMED PER SRM 51-10-3.  FABRICATED OUT OF 7075-T6.
